# SDR CALA2024011900143

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 69,455 hours, 30,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5337704320090
- Condition: Cracked
- Location: Lh Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2020-1-06, LH FR43 FOOT CRACKED IN FRAME AT 8 O''CLOCK FACEING FWD. GENERATED BY V061632 AT HAECO LCQ PER NR. 9298099/34099 REMOVED AND REPLACED FR43 L/H FRAME AND FOOT IAW AIRBUS REPAIR I NSTRUCTION 15R53370233B.
